Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local rings of relatively small type are Cohen-Macaulay

Author: Takesi Kawasaki
Journal: Proc. Amer. Math. Soc. 122 (1994), 703-709
MSC: Primary 13H10; Secondary 13C14, 13D45
MathSciNet review: 1215029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a local ring of type n. It is known that if $ n = 1$, then A is Cohen-Macaulay and that if $ n = 2$ and A is unmixed, then A is Cohen-Macaulay. Then let $ n \geq 3$. What makes A Cohen-Macaulay? We show that if A contains a field and $ \hat A$ satisfies $ ({S_{n - 1}})$, then A is Cohen-Macaulay.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13C14, 13D45

Retrieve articles in all journals with MSC: 13H10, 13C14, 13D45

Additional Information

PII: S 0002-9939(1994)1215029-0
Keywords: Cohen-Macaulay ring, Cohen-Macaulay module, type of local ring
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia